# SDR COEA2020050107901

- Difficulty date: April 16, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 33,897 hours, 36,558 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 212701 NR 100022 HEAVY CHECK COE/MAJOR REPAIR: FWD PRESSURE BULKHEAD WEB LOWER L/H BONDING POINT HAS LEVEL 2 CORROSION ON REPAIRED DOUBLER. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0118182_01...16216 ISSUE A, DATED 4/29/2020.
